# SDR DALA2016041302866

- Difficulty date: April 13, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 64,441 hours, 46,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHTING INOPERATIVE FROM ROW 24 DEF TO THE BACK OF THE CABIN.  FUSES F1 AND F2 WERE REPLACED IN BATTERY PACK B5-212.  THE LIGHTS CHECKED OK.
